MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 22MM; SCREW, FIXATION, BONE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 22MM; SCREW, FIXATION, BONE
Model Number LO-PRO LOCK SCRW,SS 3.5X 22MM
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that 6-8 weeks after the initial implantation the device has come loose from the thread.A revision surgery had to be performed on the (b)(6) 2021.During the revision surgery the device was removed and the revision surgery was finished successfully with a longer clavicula plate.

Brand Name
LO-PRO LOCK SCRW,SS 3.5X 22MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12196646
Report Number1220246-2021-03406
Device Sequence Number11660263
Product Code HWC
UDI-Device Identifier00888867047587
UDI-Public00888867047587
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 3.5X 22MM
Device Catalogue NumberAR-8835L-22
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date07/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;